# SDR SWAA2022052510135

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 3,291 hours, 1,788 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 632AB
- Condition: Leaking
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING INSPECTION PANEL INBOARD OF #2 ENGINE SHOWS SIGN OF FLUID LEAKING / [01] RETORQUED MAIN TANK ACCESS PANEL #632AB PER AMM 28-11-11 NO LEAKS FOUND
